Search the Community
Showing results for tags 'Interactions'.
Found 3 results
Hello. So I have a question about taking certain drugs while on Lexapro or its predecessor. I was prescribed some Diflucan for a yeast infection a while back. Me being the curious/paranoid person I am decided to run my meds through an online drug interaction thing. Welp. Lexapro and Diflucan popped up as potentially major interactions for bad heart arrhythmias/long QT syndrome. So I didn't take it. Suffered with creams for over a month. Got about 3 weeks relief and now it's back. I've taken Diflucan before on Lexapro and oh my god do I ever want to take it right now. But I am terrified. Anyone have any experience with the same two drugs or another drug that increases risk of long QT (which apparently are many such as a Z pack, which was prescribed to me for bronchitis not too long ago as well ahhghffdfh)
I started Klonopin about six weeks ago after attempting to live life off benzos for quite some time and ending up in the hospital several times for panic attacks. At first, Klonopin seemed to balance me quite nicely, but as time goes on it seems like the effects are getting stronger depending on the day and dose timing, and after a few days of consistent dosing I start I feel really out of it, like I took twice the dose I did. Has anyone experienced this? Could this be an interaction with anything I'm taking? (See signature)
I current take Zoloft for depression and anxiety, lamictal for mood stabilizer- anger-, and topiramate for seizures and migraines. The way I am now I can't complete work what so ever or drive, to the point I've crashed into a ditch. I have friends that sell theirs and was considering getting a low dose to see if it'd make distance. Researching interactions has been very vague, does anyone know?